# SDR VNAA2010060300009

- Difficulty date: May 28, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 13,400 hours, 13,362 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0240
- Condition: Bypassing
- Location: Hydraulic Sys
- Part time: 13,400 hours, 13,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM NR 3 HIGH TEMPERATURE IN FLIGHT EN ROUTE FROM CLT TO FPO.  A HYDRAULIC SYSTEM NR 3 LOW PRESSURE MESSAGE AT ZERO PSI WAS ALSO REPORTED WITH THE 3A AND 3B HYDRAULIC PUMPS TURNED ON.  AIRCRAFT DIVERTED TO MLB AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE NR 3 HYDRAULIC RESERVOIR, SERVICED THE HYDRAULIC SYSTEM AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
